# SDR USAASB96150

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - PILOT REPORTED, THAT EMERGENCY EXIT LIGHTS AT ROW 3 WERE INOP.  MAINTENANCE MADE REPAIR AT ROW 3 EMERGENCY PATH WIRING AND TRIM.  OPS CHECK NORMAL.  (M)
